# SDR HEEA968578

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Clamp
- Part number: 4606AH
- Condition: Corroded
- Location: Exhausy Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-BOLT HAVE CORROSION PITS, CHAFED T-BOLTS AND CRACKS. REPLACED WITH SERVICEABLE PART.
